# SDR SWAA2020072198297

- Difficulty date: July 6, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149A8102
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH ZEE 727D+15 TO 787, LBL 21, WL 157.   DAMAGE TO AFT CARGO COMPARTMENT L/H ZEE CHANNEL AT STA 727D+15-787 LBL 21 WL 157 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D.  REPLACED WITH NEW ZEE CHANNEL IAW SRM 51-40-02-0G-0 AND DWG 149A8102.
